Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

124 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for persistent swelling of the legs

Answered by
Dr.
Dr. Priyank Mody

Cardiologist

Practicing since :2009

Answered : 909 Questions

default
Posted on Wed, 8 Mar 2017 in Hypertension and Heart Disease
Question: Dear sir,
I am using
cetanil M 50 mg
Atorfit CV 10
Biolsar 40 HS
I am getting water in my legs from knees to foot. Will it become a big problem or is there any alternative.
doctor
Answered by Dr. Priyank Mody 1 hour later
Brief Answer:
Find the cause and treat the same . Details as below

Detailed Answer:
Hello ,
I am Dr. Mody and I would be addressing your concern .
Of all the medication you have mentioned , the only one which can cause some degree of leg swelling is clinidipine component of cetenil.
However the extent of swelling you describe is generally not seen just due to medication use .
I would strongly suggest that you see your doctor and get at least an echo cardiology done to rule out heart as the cause of this limb swelling , other reasons why ut may happen commonly is decreased hemoglobin, low proteins particularly albumin, hypothyroidism and renal dysfunction .
CBC , Renal Function Test , S. albumin and S. Tsh along with evaluation of heart pumping by 2d echo would complete the basic workup
So investigating the above parameters and treating the cause should be the best way forward.

You may upload the investigation and more details about clinical history so I can guide you better .
Regards Dr. Mody
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Medical Topics ,   ,  

Recent questions on  Renal dysfunction

doctor1 MD

My blood pressure is 154/86 I am on blood pressure meds. Cartia xl and hctz . What do I need to do?

doctor1 MD

my uncle had undergone a surgery as tumor was detected in the nerves near spine nuero surgeon who operated had asked us to get the tumor tested to check whether the tumor is cancerous or non cancerous i have the reports (attached) can you please...

doctor1 MD

For years I have had a numbness on the ball of my feet..they did an emg and it was within normal limits..what causes this numb sensation? I do like to wear higher heeled shoes..not spiked but around 2 inches..anything I can do to improve the...

doctor1 MD

Looking at the side effect of this drug-Telmisartan 40, 80 mg etc , why is it prescribed to the patients suffering with Hypertension and kedney disease together? and what does it do to reduce the hypertension, if the side effects are palpitation, increased heart rate, chest pain, abnormal ECG-- tachycardia and bradycardia (fast or slow heartbeat), hypotension (low blood pressure), edema (swelling of arms, legs, lips, tongue, or throat, the latter leading to breathing problems), and allergic reactions etc.? Why should one suffering from both the hypertension and kedney failure, CKD or renal dysfunction be subjected to Telma 40- Telmisartan drug?

doctor1 MD

Sir last week iam suffer motions with fever so I check up my blood and urine every thing is normal but serum creatine was 1.3 is it ok for my age .present my age was 30years.the doctor was said you are suffered diarea with fever so slowly the result will be come normal.

doctor1 MD

My Creatinine levels are elevating each time I have blood work done (6 months) I am 75 and exercise and try to eat lots of protein and drink water. Is there a possible medication that I am taking that could cause this to develop. I am on Triamterene/Hctz Tab 37.5/25 and until I started taking them did not have an issue with creatinine levels.